I was put on kolonopin 0.5mg a few days ago. I was scared of taking it because of the side affects. Im mostly worried about my panic attacks getting worse while on this pill. I was on Seraquel for over a year and it finally got to where i had to be hospitalized by a huge panic attack. Will kolonopin do the same thing to me? Pleas if you had anything go on while taking this please let me know.
I can understand your concern when you start a new medication. The side effects listed are "possible" side effects, it doesn't mean that you will get them, or every single one of them. It doesn't even mean that if you do have one of those side effects that it will be noticeable to the point where the benefits outweigh the risk of taking it. I think sometimes we over think and over analyze everything because of the fact that we HAVE anxiety, which is ironic really because that's the reason we are prescribed these medications to begin with :) I do it all the time! My advise would be to just relax, breathe, and try it without looking for any side effects you read about. Try to go about your normal activities like you didn't even take it (other than driving, don't do that until you know how it makes you feel). I take this medication with no adverse reactions. You were prescribed a very low dose, and your doctor thinks it might help. I hope this helps, good luck to you.
It's weird but I never read side effects they scare me so I just trust my Dr I use to take kolonopin for a long time but then it stopped working now I take .5 Valium it seems alot better... sequel I could never take no matter how small of a dose I felt like I got hit by a truck the next morin.. I agree breath deep and try to relax let the side effects not worry you...
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2012 • 1 answer
Posted 1 May 2014 • 3 answers
Posted 22 Sep 2014 • 1 answer
Posted 23 Feb 2015 • 3 answers
Posted 3 Sep 2017 • 1 answer